Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ijen55i

Is this normal?

Recommended Posts

Hey,

Ive been taking Accutane for about a week now, and aside from the dry lips & a little dryness around my face, it looks like I have a sunburn!! Like my nose and forehead are a little red & kinda shiny/oily!! Isnt Accutane supposed to dry up ur skin so that you wont be oily?? Why am I experiencing the opposite on my nose, forehead and cheeks (a little)??? I dont get it eusa_think.gif

Share this post


Link to post
Share on other sites

Ohh ok!! I was starting to get worried.. I dont mind the 24/7 sunburn look... hee hee biggrin.gif But I hope the oilyness goes away soon!! My face was never oily to begin with!! evil.gif

Share this post


Link to post
Share on other sites
Ohh ok!! I was starting to get worried.. I dont mind the 24/7 sunburn look... hee hee  biggrin.gif But I hope the oilyness goes away soon!! My face was never oily to begin with!!  evil.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×